# SDR FDEA200902150522

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE040
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, FLAP VANE LOWER SURFACE FOUND DELAMINATED FROM   CENTER TO OUTBOARD VANE TRACK.  REMOVED AND REPLACED AS PER AMM 27-50-22-4.   RT WING INBOARD FLAP VANE ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5 FOUND STISFACTORY.
